Table of Contents
ISRN Biomathematics
Volume 2014 (2014), Article ID 636973, 12 pages
http://dx.doi.org/10.1155/2014/636973
Research Article

A Mathematical Model for the Transmission and Spread of Drug Sensitive and Resistant Malaria Strains within a Human Population

1Department of Mathematics, Mbarara University of Science and Technology, P.O. Box 1410, Mbarara, Uganda
2Department of Applied Mathematics, National University of Science and Technology, P.O. Box AC 939, Ascot, Bulawayo, Zimbabwe
3Department of Mathematical Sciences, Stellenbosch University, Private Bag X1, Matieland 7602, South Africa

Received 18 February 2014; Accepted 12 March 2014; Published 16 April 2014

Academic Editors: J. Chow and J. Suehnel

Copyright © 2014 Julius Tumwiine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Julius Tumwiine, Senelani D. Hove-Musekwa, and Farai Nyabadza, “A Mathematical Model for the Transmission and Spread of Drug Sensitive and Resistant Malaria Strains within a Human Population,” ISRN Biomathematics, vol. 2014, Article ID 636973, 12 pages, 2014. doi:10.1155/2014/636973